# SDR YENA2019081520453

- Difficulty date: August 12, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 2020
- Aircraft time: 66,227 hours, 23,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 831688
- Condition: Failed
- Location: Emergency Lights
- Part time: 1,930 hours, 728 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EPSU BATTERY ON THE FOLLOWING POSITIONS FAILED TEST 10WL, 11WL, 12WL.  REMOVED AND REPLACED EPSU BATTERIES AT 10WL, 11WL AND 12WL IAW AMM 33-51-38. SYS OPS CHECKS NORMAL. R/R EPSU AT 11WL POSITION IAW AMM 33-51-38.
